# SDR AMTA200600365

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 140CF, BS 767-887, RBL21, LBL21 AT SIDE OF FLOOR PANEL HAS AREA OF SURFACE CORROSION AROUND FASTENER HOLES (AFT CARGO)  REMOVED CORROSION ORIGINAL MATERIAL THICKNESS .071 MATERIAL LOSS .001 FOUND TO BE WITHIN LIMITS IAW SRM.  (K)
